# SDR ABXR2013041900002

- Difficulty date: April 19, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Aircraft time: 62,945 hours, 27,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146T353014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'A' CHECK FOUND AFT LOWER CARGO DOOR JAMB AFT LOWER CORNER CORRODED.  REPAIRED IAW AMES REA 47048REA02.
